# SDR 2015FA0000560

- Difficulty date: November 12, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N925CS
- Make and model: Cirrus SR22T
- Aircraft serial: 0424
- Aircraft time: 1,193 hours
- Engine: Cont TSIO550K
- Engine time: 1,193 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 657648
- Part serial: 1TJ790004
- Condition: Blew Out
- Location: Left Engine
- Part time: 1,193 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF MANIFOLD PRESSURE AND SLOW LOSS OF AIRSPEED.  MADE A PRECAUTIONARY LANDING. INVESTIGATION REVEALED THAT THE EXHAUST MANIFOLD HAD BREACHED JUST BELOW THE NR 4 CYLINDER ALLOWING EXHAUST TO MELT THROUGH THE LT TURBO AIR INLET FILTER BOX AND MELT THE AIR FILTER.
